# SDR GLBA97167

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125GL
- Make and model: Beech 1900C
- Aircraft serial: UC125
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SPI - FIRE 'D' LIGHT ILLUMINATED AFTER TAKEOFF.  FOUND WIRE SHORTED TO GROUND REPAIRED WIRE NR W81A22.  (M)
